# SDR CA970128006

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pneumatic Dr Uni
- Part number: 12675862
- Condition: Mis Adjusted
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT THRUST REVERSER PDU UNLOCKED, LIGHT REMAINED ON WHEN THRUST REVERSER STOWED.  FLEX LOCK FOUND DISENGAGED.  INTERNAL TIMING FOUND OUT OF LIMITS.  REPLACED PNEUMATIC DRIVE UNIT.
